# SDR HNAA0200090

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N998HA
- Make and model: Dhav DHC8201
- Aircraft serial: 509
- Aircraft time: 9,254 hours, 10,222 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator
- Part number: 85520001003
- Part serial: SA0173
- Condition: Iced
- Location: Tail
- Part time: 9,254 hours, 10,222 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PITCH DOWN WITH ELEVATOR IN FLIGHT, CAPTAIN SUSPECTS ICING.  INSPECTED ELEVATOR AND TABS FOR PHYSICAL DAMAGE AND OPERATED ELEVATORS, NO DAMAGE NOTED OPERATED NORMAL.
